Some remarks on the decomposition of a rational prime in a Galois extension
Acta Arithmetica, Tome 26 (1974) no. 1, pp. 101-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_1_101_104,
author = {M. Bhaskaran},
title = {Some remarks on the decomposition of a rational prime in a {Galois} extension},
journal = {Acta Arithmetica},
pages = {101--104},
year = {1974},
volume = {26},
number = {1},
doi = {10.4064/aa-26-1-101-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-1-101-104/}
}
TY - JOUR AU - M. Bhaskaran TI - Some remarks on the decomposition of a rational prime in a Galois extension JO - Acta Arithmetica PY - 1974 SP - 101 EP - 104 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-26-1-101-104/ DO - 10.4064/aa-26-1-101-104 LA - en ID - 10_4064_aa_26_1_101_104 ER -
M. Bhaskaran. Some remarks on the decomposition of a rational prime in a Galois extension. Acta Arithmetica, Tome 26 (1974) no. 1, pp. 101-104. doi: 10.4064/aa-26-1-101-104
Cité par Sources :